# SDR UPS404359

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND PYLON NR 2 CRACKED, ON THE AFT BULKHEAD LWR SIDE WEB.  CRACK WAS OUT OF LIMITS ACC SRM 54-10-01 FIG 1 PAGE 4.  WEB HAS BEEN REPAIRED ACC SRM 51-40-02.
